# SDR CA090423004

- Difficulty date: April 8, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 40,365 hours
- Engine: Rroyce RB211*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AMCU NR1 J1 PORT SHORTED OUT.  DURING POWER UP OF SEATS 1-9 IN SEQUENCE, ONCE ARRIVING AT SEAT 5A THE J1 PORT IN THE AMCU TRIPPED OFF DUE TO A POWER OVERLOAD.  CAUSE OF THE POWER OVERLOAD WAS DUE TO A MISWIRED HARNESS BETWEEN SEAT 4A AND 5A. THE HARNESS WAS METERED AND IT WAS FOUND THAT THE NEUTRAL WIRE WAS CARRYING A 115 VOLT LOAD BECAUSE THE HARNESS WAS MISPINNED WHICH IN TURN SHORTED OUT J1 PORT OF THE SECOND AMCU NR1.
